# SDR 2011FA0000352

- Difficulty date: June 3, 2011
- Submitted: June 9, 2011
- Operation: General aviation
- Aircraft: N503CF
- Make and model: Agusta A109E
- Aircraft serial: 11506
- Aircraft time: 3,305 hours, 8,845 cycles
- Engine: Tmeca ARRIUS2K1
- Engine time: 2,889 hours, 7,202 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,889 hours, 7,202 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT, PILOT NOTICED A NR 1 ENGINE LOW PRESSURE LIGHT AND VERIFIED THAT THE ENGINE PRESSURE WAS LOW BY LOOKING AT THE NR 1 ENGINE OIL PRESSURE GAUGE.  THE PILOT THEN REDUCED THE POWER ON THE NR 1 ENGINE AND LANDED AT THE AIRPORT.  MECHANIC DISPATCHED AND AFTER A SHORT INSPECTION FOUND THAT THE NR 1 ENGINE REAR MAIN BEARING OIL RETURN LINE SEAL WAS LEAKING.  THE SEAL WAS REPLACED BY A MFG REP AND A ENGINE RUN AND LEAK CHECK WAS PERFORMED WITH ENGINE OIL PRESSURE NORMAL AND NO LEAKS NOTED.
